Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CRAVEN BD")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 24 of 24

  • Page / 1

Export

Selection :

  • and

PERTURBED MINIMIZATION, WITH CONSTRAINTS ADJOINED OR DELETEDCRAVEN BD.1983; MATHEMATISCHE OPERATIONSFORSCHUNG UND STATISTIK. SERIES OPTIMIZATION; ISSN 0323-3898; DDR; DA. 1983; VOL. 14; NO 1; PP. 23-36; ABS. GER/RUS; BIBL. 24 REF.Article

COMPLETE CHARACTERIZATION OF OPTIMALITY FOR CONVEX PROGRAMMING IN BANACH SPACESCRAVEN BD.1980; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1980; VOL. 11; NO 1; PP. 61-78; BIBL. 43 REF.Article

IMPLICIT FUNCTION THEOREMS AND LAGRANGE MULTIPLIERSCRAVEN BD.1980; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1980; VOL. 2; NO 6; PP. 473-486; BIBL. 17 REF.Article

NONLINEAR PROGRAMMING IN LOCALLY CONVEX SPACESCRAVEN BD.1972; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1972; VOL. 10; NO 4; PP. 197-210; BIBL. 1 P.Serial Issue

STRONG VECTOR MINIMIZATION AND DUALITYCRAVEN BD.1980; Z. ANGEW. MATH. MECH.; DDR; DA. 1980; VOL. 60; NO 1; PP. 1-5; ABS. GER/RUS; BIBL. 14 REF.Article

CONVERSE DUALITY IN BANACH SPACE.CRAVEN BD.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 3-4; PP. 229-238; BIBL. 12 REF.Article

SUFFICIENT FRITZ JOHN OPTIMALITY CONDITIONS.CRAVEN BD.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 13; NO 3; PP. 411-419; BIBL. 9 REF.Article

ASYMPTOTIC RATE OF A MARKOV PROCESS.CRAVEN BD.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 4; PP. 732-746; BIBL. 10 REF.Article

LINEAR PROGRAMMING WITH MATRIX VARIABLESCRAVEN BD; MOND B.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 38; PP. 73-80; BIBL. 12 REF.Article

STABILIZATION AND DETERMINATION OF THE SET OF MINIMAL BINDING CONSTRAINTS IN CONVEX PROGRAMMINGZLOBEC S; CRAVEN BD.1981; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1981; VOL. 12; NO 2; PP. 203-220; ABS. GER/RUS; BIBL. 27 REF.Article

SUFFICIENT FRITZ JOHN OPTIMALITY CONDITIONS FOR NONDIFFERENTIABLE CONVEX PROGRAMMING.CRAVEN BD; MOND B.1977; J. AUSTRAL. MATH. SOC., B; AUSTRAL.; DA. 1977; VOL. 19; NO 4; PP. 462-468; BIBL. 13 REF.Article

NONLINEAR FRACTIONAL PROGRAMMING.MOND B; CRAVEN BD.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 3; PP. 391-397; BIBL. 5 REF.Article

GENERALIZED IMPLICIT FUNCTION THEOREMS WHEN THE DERIVATIVE HAS NO BOUNDED INVERSECRAVEN BD; NASHED MZ.1982; NON LINEAR ANAL.; ISSN 0362-546X; USA; DA. 1982; VOL. 6; NO 4; PP. 375-387; BIBL. 38 REF.Article

TRANSPOSITION THEOREMS FOR CONE-CONVEX FUNCTIONS.CRAVEN BD; MOND B.1973; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1973; VOL. 24; NO 4; PP. 603-612; BIBL. 11 REF.Article

ON A COMPUTATIONAL ALGORITHM FOR TIME-LAG OPTIMAL CONTROL PROBLEMS WITH RESTRICTED PHASE COORDINATESTEO KL; CRAVEN BD.1980; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1980; VOL. 21; NO 4; PP. 385-397; BIBL. 6 REF.Article

TWISK 62, AUGMENTED RESTRICTED LAGRANGIANS IN CONVEX PROGRAMMINGZLOBEC S; CRAVEN BD.1979; NATL RES. INST. MATH. SCI., TECH. REP., TWISH; ZAF; DA. 1979; NO 62; PP. 1-17; BIBL. 10 REF.Serial Issue

DUALITY FOR HOMOGENEOUS FRACTIONAL PROGRAMMING.CRAVEN BD; MOND B.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 4; PP. 413-417; BIBL. 5 REF.Article

ON FRACTIONAL PROGRAMMING AND EQUIVALENCE.CRAVEN BD; MOND B.1975; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1975; VOL. 22; NO 2; PP. 405-410; BIBL. 6 REF.Article

A NOTE ON DUALITY IN HOMOGENEOUS FRACTIONAL PROGRAMMINGCRAVEN BD; MOND B.1979; NAV. RES. LOGIST. QUART.; USA; DA. 1979; VOL. 26; NO 1; PP. 153-155; BIBL. 5 REF.Article

GENERALIZATIONS OF FORKAS' THEOREM.CRAVEN BD; KOLIHA JJ.1977; S.I.A.M.J. MATH. ANAL.; USA; DA. 1977; VOL. 8; NO 6; PP. 983-997; BIBL. 17 REF.Article

A CLASS OF NON DIFFERENTIABLE COMPLEX PROGRAMMING PROBLEMS.MOND B; CRAVEN BD.1975; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 4; PP. 581-591; ABS. ALLEM. RUSSE; BIBL. 20 REF.Article

A DUALITY THEOREM FOR A NON DIFFERENTIABLE NON LINEAR FRACTIONAL PROGRAMMING PROBLEMMOND B; CRAVEN BD.1979; BULL. AUSTRAL. MATH. SOC.; AUS; DA. 1979; VOL. 20; NO 3; PP. 397-406; BIBL. 15 REF.Article

COMPLEMENTARY FOR ARBITRARY CONES.CRAVEN BD; MOND B.1977; Z. OPER. RES.; DTSCH.; DA. 1977; VOL. 21; NO 3; PP. 143-150; ABS. ALLEM.; BIBL. 8 REF.Article

THE DUAL OF A FRACTIONAL LINEAR PROGRAMCRAVEN BD; MOND B.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 42; NO 3; PP. 507-512; BIBL. 3 REF.Serial Issue

  • Page / 1